REAL

Decomposition of functional equations with applications

Glavosits, Tamás and Házy, Attila and Túri, József (2022) Decomposition of functional equations with applications. Miskolc Mathematical Notes, 23 (2). pp. 691-701. ISSN 1787-2413

[img]
Preview
Text
4320.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 16 Nov 2022 08:47
Last Modified: 16 Nov 2022 08:47
URI: http://real.mtak.hu/id/eprint/153594

Actions (login required)

Edit Item Edit Item